Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/299

Title: Hydrodynamic reductions of multidimensional dispersionless PDEs: The test for integrability
Authors: Ferapontov, E.V.
Khusnutdinova, Karima R.
Keywords: multi-dimensionsal dispersionless systems
hydrodynamic reductions
integrability
Issue Date: 2003
Abstract: A (d + 1)-dimensional dispersionless PDE is said to be integrable if its ncomponent hydrodynamic reductions are locally parametrized by (d − 1)n arbitrary functions of one variable. Given a PDE which does not pass the integrability test, the method of hydrodynamic reductions allows one to effectively reconstruct additional differential constraints which, when added to the equation, make it an integrable system in fewer dimensions (if consistent).
Description: This pre-print has been submitted, and accepted, to the journal, Jounrnal of Mathematical Physics [© American Institute of Physics]. The definitive version: FERAPONTOV, E.V. and KHUSNUTDINOVA, K.R., 2004. Hydrodynamic reductions of multidimensional dispersionless PDEs: The test for integrability. Journal of Mathematical Physics, 45(6), pp. 2365-2377, is available at: http://jmp.aip.org/.
URI: https://dspace.lboro.ac.uk/2134/299
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
ferapontov_hydro.pdf174.37 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.